# SDR A6WA201441861

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 26,505 hours, 25,764 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE INBD TRANSITION DUCT OTBD MOUNT BRACKET CRACKED.
